# SDR R61A201602200103

- Difficulty date: January 11, 2016
- Submitted: February 21, 2016
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 13,761 hours, 13,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210111
- Condition: Corroded
- Location: Zone 100
- Part time: 13,761 hours, 13,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND LEVEL 2 CORROSION ON SEAT TRACK.  MAINTENANCE R & R THE SEAT TRACK IAW SRM 51-40-15-02-01.
